Rohto Iris Hyperpigmentation Side Effect Reports
The following Rohto Iris Hyperpigmentation side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Iris Hyperpigmentation, can occur, and what you can do about them.
A side effect could appear soon after you start Rohto or it might take time to develop.
This Iris Hyperpigmentation side effect was reported by a consumer or non-health professional from UNITED STATES. A 36-year-old female patient (weight:NA) experienced the following symptoms/conditions: ocular hyperaemia,growth of eyelashes. The patient was prescribed Rohto (dosage: Unk), which was started on Apr 01, 2011. Concurrently used drugs:
Rohto Iris Hyperpigmentation Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Rohto Iris Hyperpigmentation Reviews
|Fri, 09 Mar 2012|
Does rohoto drops reduce dilated pupils?